Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

158 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Had IUI. Suggested to insertgestone vaginally and Inject lupride. Any harm if I am pregnant?

Answered by
Dr.
Dr. Aarti Abraham

OBGYN

Practicing since :1998

Answered : 6011 Questions

default
Posted on Thu, 7 Feb 2013 in Pregnancy
Question: i had iui on 12th XXXXXXX doctor prescried me to insert cap. gestone (200) vaginally. and Inj. lupride (1mg) on 19th, 20th and 21st. whether lupride is harmful for my baby if i m pregnant
doctor
Answered by Dr. Aarti Abraham 48 minutes later
Hello XXXXXXX,
Thanks for writing to us.

Gestone is vaginal progesterone preparation, which is ideally recommended after IUI in order to provide luteal phase support - support to the growing pregnancy in case fertilization occurs.

Lupride is a hormonal injection that is sometimes given on day 14 of IUI in order to trigger ovulation if chances of hyperstimulation of ovaries are there.
However, since you have already had your IUI, the dose mentioned on the days that you have mentioned , is not making sense to me.

Also, for endometriosis, fibroids etc, it is given on Day 21 of the cycle, but it is unheard of to give it on day 21 of the cycle after IUI. Lupride is contraindicated in women who have a chance of getting pregnant, and so after an IUI, it is further ruled out.

Please get in touch with your treating doctor immediately as it is 19th , and before taking the injections, you should be clear about the indication and if any inadvertent error has been made in prescription.

Please get back to me for further clarifications.
Awaiting your response.
All the best with your IUI cycle.
Take care.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures

Recent questions on  Endometriosis

doctor1 MD

I had a complete hysterectomy 04.10.14 the last two weeks I have a burning pain in the lower left side near the scar where the ovary was removed. the pain is worst by far when I sit up in bed, it s like it is pulling something . I fell the pain all the time.

doctor1 MD

I have had stomach problems ever since i was a child. I am 28 now, and the stomach issues have only gotten worse. I always remember my stomach hurting, and having diarrhea. After i had my kids, the pain got worse. Then my periods would cause severe cramps and leave me in bed for days. I started feeling pressure in my bowels, and experienced trouble moving my bowels. I was constipated almost as much as i had diarrhea. I very rarely had a normal stool. Within the last year, the pain has doubled. I finally went to the doc about the cramps - thinking it might be endometriosis. But now i wonder if it has something to do with my stomach issues all of these years. My daughter has been complaining more often about her stomach hurting - i m worried that she has the same thing that i had all of my life. I don t know what it is, but i don t want her to be in pain either. Any idea of what i might have? My symptoms currently are nausea, vomiting, intense abdominal cramps during menses, and uncomfortable pains the rest of the time. I get chest pains frequently, I have a hard time holding my bladder, have pain during sex, and vaginal/clitoral swelling/pain. I don t know if it s all connected or what, but i m tired of being in pain. My doctors don t see to have a clue what is going on.

doctor1 MD

i have lower abdominal pains, and have been getting these during my period for the last six months, they have been irregular, some five days after the other. on my fathers side three of his four sisters have endometriosis and so does one of my cousins, and i was wondering if this was a possibility. i also have been feeling nauseous, crampming, painful urinating,

doctor1 MD

I am 33 years old with four children. After my forth child I had a tubal done, and that was 10 years ago. Recently I started have almost like contraction type pains that move around to my back. My OB said I endometriosis and perscibed me Provera 5mg, and it isn t helping with my pains. Is there anything else I can do or something else that would be more effective?

doctor1 MD

I get a lower back pain which is excrucitating right after my cycle ends.its remians for 4-5 days. And have to take painkillers.Its very debiliating.The feeling is like something in stuck inside which is unable to come out.My lower portion gets...

doctor1 MD

My daughter, 30, no children has always had severe cramps and periods. Now, every two or three months, she almost passes out with pain, sweats profusely, turns white and freezing. I just witnessed this last night. How soon do I need to get her to...

doctor1 MD

Hello, my 18 year old daughter has been having HORRIBLE female problems. Within the last year she has been on Deproprevara, exploratory endometriosis surgery and then switched to Mirena IUD. Last week she switched to a new OBGYN and he put her on...